# SDR DALA2019022601211

- Difficulty date: February 26, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 73,298 hours, 54,328 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB HAS PAINT CHIPPING INTO COMPOSITE. REPLACED WITH SERVICEABLE RUDDER TAB IAW DELTA WORK CARDS 2720-4438 AND 2720-4321 TAB, RUDDER OFF 88-5554-9-0002 00094 ON 88-5554-9-0002 00542. (LP0959946)
